# SDR DALA1032701818

- Difficulty date: November 14, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 35,235 hours, 7,795 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 20B ARE INOPERATIVE.  MAINTENANCE FOUND THE HARNESS DISCONNECTED AT 19B AND RECONNECTED.  SYSTEM OPERATION IS NORMAL.  (2010-D1371) (DL764103202)
